# SDR AALA201812210003

- Difficulty date: December 19, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N831AA
- Make and model: Boeing 787-9
- Aircraft serial: 40652
- Aircraft time: 5,747 hours, 571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Part serial: 1168297
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK IAW WC 2803,  FOUND THE EMERGENCY LIGHT AT THE L4 DOOR INOPERATIVE. THE AIRCRAFT WAS GROUNDED.  PERFORMED FIM 33-50-F1-M8A-421A, AND FOUND THE CONTROL UNIT AT THE L4 DOOR DEFECTIVE.  REPLACED THE CONTROL UNIT IAW AMM 33-51-07.  OPS CHECKED OK. OK FOR SERVICE.
